# SDR CA021104008

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 12,170 hours
- Engine: Allsn 250C20R
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 327211
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION,  BOLTS ON THE MOST FORWARD DISC PACK WAS FOUND TO BE LOOSE. THE BOLTS WERE TORQUE SEALED AS PER MANUFACTURERS INSTRUCTIONS. THE LOOSE BOLTS WERE WORN, THE HOLES IN THE DISC PACK WERE ELONGATED AND ONE PLATE OF THE DISC PACK WAS CRACKED. ALL HARDWARE AND THE DISC PACK WAS REPLACED.
